# SDR HALA2010111500562

- Difficulty date: November 15, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33421
- Aircraft time: 30,766 hours, 5,847 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON SEAT TRACK AT BS 348, RBL 55, ON UPPER CROWN, WHERE IT CONTACTS, DIVIDER SUPPORT FITTING.  ASSESSED BEYOND LIMITS, IAW SRM 53-00-52 1A-1.  TRACK REPLACED.
